Electron. J. Diff. Equ., Vol. 2012 (2012), No. 201, pp. 1-26.

Existence of solutions to singular fractional differential systems with impulses

Xingyuan Liu, Yuji Liu

By constructing a weighted Banach space and a completely continuous operator, we establish the existence of solutions for singular fractional differential systems with impulses. Our results are proved using the Leray-Schauder nonlinear alternative, and are illustrated with examples.

Submitted March 14, 2012. Published November 15, 2012.
Math Subject Classifications: 92D25, 34A37, 34K15.
Key Words: Solution; singular fractional differential system; impulsive boundary value problems; Leray-Schauder nonlinear alternative.

Show me the PDF file (295 KB), TEX file, and other files for this article.

Xingyuan Liu
Department of Mathematics
Shaoyang University
Hunan Shaoyang, 422000, China
email: liuxingyuan888@sohu.com
Yuji Liu
Department of Mathematics
Guangdong University of Business Studies
Guangzhou 510000, China
email: liuyuji888@sohu.com

Return to the EJDE web page